# SDR PLGA000229

- Difficulty date: February 29, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N336BE
- Make and model: Cessna 340A
- Aircraft serial: 340A028
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 523347
- Part serial: 118510014
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BGR - FLT 4658 - AFTER TAKEOFF, THE CREW REPORTED LEFT ENGINE ITT WENT TO 917 DEGREES WHEN ENGINE ANTI-ICE WAS SELECTED.  THE ITT WAS STILL FLUCTUATING WHEN THE TORQUE WAS REDUCED TO 50 PERCENT.  THE AIRCRAFT DIVERTED TO BGR AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT THE LEFT ITT INDICATOR WAS AT FAULT.  AFTER REPLACEMENT OF THE GAUGE AND OPERATIONAL CHECK, THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
